MathSciNet Relay Station
MathSciNet bibliographic data
MR2468995 (2010a:33061) 33E50 (11T24)
Evans, Ron; Greene, John Clausen's theorem and hypergeometric functions over finite fields. Finite Fields Appl. 15 (2009), no. 1, 97–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement